# SDR COMA9630100

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bushing
- Part number: 5009237
- Condition: Failed
- Location: Lt Mlg Wheel
- Component: Loral, 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM A/C DUE TO TIRE WORN TO LIMITS.  DURING INSPECTION FOUND INNER RACE AND BUSHING HAD SPUN.
